International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 November 2006

Volume 52, Issue 7

Pages 707–821

  1. Calendar

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Calendar

      Version of Record online: 27 SEP 2006 | DOI: 10.1002/fld.1258

  2. Research Articles

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Continuation of travelling-wave solutions of the Navier–Stokes equations (pages 707–721)

      Isabel Mercader, Oriol Batiste and Arantxa Alonso

      Version of Record online: 6 MAR 2006 | DOI: 10.1002/fld.1196

SEARCH

SEARCH BY CITATION